# SDR AU510002034

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Tube
- Part number: 8148291
- Condition: Unserviceable
- Location: Propeller
- Component: Propeller, Hamstd
- Component part number: 14SF23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROPELLER TRANSFER TUBE DRIVE PIN LOOSE.  DURING TEST FOR AXIAL RETENTION OF THE DRIVE PIN, IT WAS FOUND TO MOVE WITH LESS THAN THE REQUIRED 25-30 POUNDS FORCE.  FOUND DURING INSPECTION IAW AD/PHS/22.
